# SDR MASA2010052900566

- Difficulty date: May 29, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 33,947 hours, 25,161 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Sticking
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES APPEAR TO BE STICKING.  MX INSPECTED BRAKES, C/W TAXI CHECKS.  OP CHECKS GOOD.
